MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, PERCUTANEOUS, CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 24634
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a balloon rupture occurred.The target lesion, exhibiting 100% stenosis, was located in a moderately tortuous and moderately calcified peripheral artery, involving in-stent restenosis within previously placed stents in the p1 and p2 segments of the popliteal artery, with additional distal disease.The affected segment was pre-dilated using a 5.0 x 120 mm sterling balloon inflated to nominal pressure.It was noted that the stent in the p2 segment was undersized, resulting in a flow-limiting narrowing.A 5.0 mm x 20 mm x 135 cm otw peripheral cutting balloon was advanced over a v18 guidewire to treat the lesion.During inflation at 10 atmospheres for approximately 10 seconds within the p2 segment, balloon rupture occurred.The device was removed without complication.A second 6.0 mm x 20 mm otw peripheral cutting balloon was subsequently advanced to the same segment and inflated to 10 atmospheres; balloon rupture again occurred during inflation.The device was removed without resistance.Following these events, a 5.0 x 40 mm x 135 cm charger balloon was advanced and inflated to 20 atmospheres.Thereafter, a 5.0 x 150 mm x 150 cm ranger device was used to treat the diseased vessel.The procedure was successfully completed using alternative devices.There were no patient complications associated with this event.

Brand Name
2CM PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24896881
Report Number2124215-2026-20606
Device Sequence Number8805948
Product Code PNO
UDI-Device Identifier08714729813699
UDI-Public(01)08714729813699(17)270918(10)37485153
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24634
Device Catalogue Number24634
Device Lot Number0037485153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: V18.
Patient SexUnknown